Show simple item record

AuthorAllignol, Arthurdc.contributor.author
AuthorBeyersmann, Jandc.contributor.author
AuthorGerds, Thomasdc.contributor.author
AuthorLatouche, Aureliendc.contributor.author
Date of accession2020-03-12T07:54:07Zdc.date.accessioned
Available in OPARU since2020-03-12T07:54:07Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordLeft-truncationdc.subject
KeywordBivariate survivaldc.subject
KeywordNosocomial infectiondc.subject
KeywordMarkov assumptiondc.subject
KeywordMulti-state modeldc.subject
KeywordSTAGE OCCUPATION PROBABILITIESdc.subject
KeywordBIVARIATE SURVIVAL FUNCTIONdc.subject
KeywordINFECTIONdc.subject
KeywordHAZARDSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA competing risks approach for nonparametric estimation of transition probabilities in a non-Markov illness-death modeldc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Statistikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s10985-013-9269-1dc.identifier.doiExternal
Source - Title of sourceLifetime Data Analysissource.title
Source - Place of publicationSpringersource.publisher
Source - Volume20source.volume
Source - Issue4source.issue
Source - Year2014source.year
Source - From page495source.fromPage
Source - To page513source.toPage
Source - ISSN1380-7870source.identifier.issn
Source - eISSN1572-9249source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000342443600001uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record